Hildebrand, Roland

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7
Presentations: 8

Number of views:
This page:400
Abstract pages:2521
Full texts:895
Candidate of physico-mathematical sciences


выпуклая оптимизация
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. M. I. Zelikin, L. V. Lokutsievskii, R. Hildebrand, “Typicality of chaotic fractal behavior of integral vortices in Hamiltonian systems with discontinuous right hand side”, CMFD, 56 (2015),  5–128  mathnet; Journal of Mathematical Sciences, 221:1 (2017), 1–136
2. M. I. Zelikin, L. V. Lokutsievskii, R. Hildebrand, “Stochastic dynamics of lie algebras of Poisson brackets in neighborhoods of nonsmoothness points of Hamiltonians”, Dokl. Akad. Nauk, 450:1 (2013),  7–12  mathnet  mathscinet  zmath; Dokl. Math., 87:3 (2013), 259–263  isi  scopus
3. R. Hildebrand, L. V. Lokoutsievskiy, M. I. Zelikin, “Generic fractal structure of finite parts of trajectories of piecewise smooth hamiltonian systems”, Russ. J. Math. Phys., 20:1 (2013),  25–32  mathnet  mathscinet  zmath  isi  scopus
4. M. I. Zelikin, L. V. Lokutsievskiy, R. Hildebrand, “Geometry of neighborhoods of singular trajectories in problems with multidimensional control”, Trudy Mat. Inst. Steklova, 277 (2012),  74–90  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 277 (2012), 67–83  isi  elib  scopus
5. R. Hildebrand, “On the number of independent control sequences in the symmetric Fuller problem with two-dimensional control”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 110 (2006),  265–271  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 121:2 (2004), 2221–2225
6. R. Hildebrand, “An open problem of optimal control theory”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 110 (2006),  197–264  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 121:2 (2004), 2178–2220
7. R. Hildebrand, “Classification of phase portraits of optimal syntheses”, Fundam. Prikl. Mat., 7:1 (2001),  199–233  mathnet  mathscinet  zmath
8. M. I. Zelikin, N. B. Melnikov, R. Hildebrand, “The Topological Structure of the Phase Portrait of a Typical Fiber of Optimal Synthesis for Chattering Problems”, Trudy Mat. Inst. Steklova, 233 (2001),  125–152  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 233 (2001), 116–142
9. M. I. Zelikin, L. F. Zelikina, R. Hildebrand, “Asymptotics of Optimal Synthesis for One Class of Extremal Problems”, Trudy Mat. Inst. Steklova, 233 (2001),  95–124  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 233 (2001), 87–115

Presentations in Math-Net.Ru
1. Оптимальный шаг в методе Ньютона
R. Hildebrand
Geometric Theory of Optimal Control
March 26, 2020 16:45
2. Коническая оптимизация и самосогласованные барьеры
R. Hildebrand
Mathematical Workshop of the School of Applied Mathematics and Computer Science (MIPT)
April 19, 2019 18:30
3. Об одной задаче оптимального управления, связанной с самосогласованными барьерами на выпуклых конусах
R. Hildebrand
Geometric Theory of Optimal Control
April 17, 2019
4. Geometric Aspects of Barriers for 3-Dimensional Cones
R. Hildebrand
International conference "Optimization and Applications in Control and Data Science" on the occasion of Boris Polyak's 80th birthday
May 15, 2015 12:30   
5. Rank 1 generated spectrahedral cones
R. Hildebrand
Workshop “Frontiers of High Dimensional Statistics, Optimization, and Econometrics”
February 26, 2015 15:00   
6. Фрактальная структура оптимального синтеза
M. I. Zelikin, L. V. Lokutsievskii, R. Hildebrand
All-Moscow regular scientific seminar "Control Theory and Optimization"
December 2, 2014 11:30
7. Chaotic dynamics of optimal trajectories in problems with multidimensional control
M. I. Zelikin, L. V. Lokutsievskii, R. Hildebrand
Conference "Optimal Control and Applications" dedicated to the 105th anniversary of Lev Semenovich Pontryagin
September 24, 2013 11:10   
8. Стохастическая динамика алгебр Ли скобок Пуассона в окрестности точек негладкости гамильтониана
M. I. Zelikin, L. V. Lokutsievskiy, R. Hildebrand
Meetings of the Moscow Mathematical Society
February 12, 2013 18:30

Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022